Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Why is the itchy sensation in the groin area after intercourse?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 520 Questions
Hi I'm a 25m an I have a itchy burning sensation where my legs XXXXXXX my groin the is no visable rash or sores my last sexual experiance was 6 days ago and the time before that was a 3 months ago the symptom started the day after my last sexual encounter so I didn't think much of it, I plan to see my doctor in the next couple XXXXXXX but was wondering what this could be and if there was anything I could do in the mean time
Posted Fri, 27 Apr 2012 in Men Sexual Problems
Answered by Dr. Gaurang Krishna 7 minutes later
Hello Zachklovsk,

Thanks for your query.

It is very common to have a burning and itchy sensation in the groin without any visible lesion. It is due to the constant friction and sweating these areas have.

I suggest you to use a mild steroid-antifungal combination cream available Over the counter for a week, thrice a day after wiping the area dry. Keep the area dry with talcum powder. See your dermatologist for a proper prescription.

Hope I have answered your query.

Please feel free to ask any further questions if you have.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor